| Catalog Number |
150670004 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Numbness (2415)
| Date of Event |
10/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of pins and needles sensation, aching, and numbness to her left knee and left foot postoperatively.The patient¿s left knee was revised to address tibial tray implant loosening.The femoral component was found to be well-fixed and positioned, but was extracted using osteotomes.The tibial tray was found to be loose, de-bonded from the bone cement at the cement to implant interface, being simply removed with only a tamp.Femur, tibial tray, and insert were revised to competitor femur with augments and stem, tibial tray with augments and stem, cement, and insert.Depuy attune patella was retained.Affected knee: left.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e3: initial reporter is a lawyer.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Medical record ad (b)(6) 2025 on (b)(6) 2022, the patient c/o pins and needles sensation, aching, and numbness to her left knee and left foot.She is undergoing an mri to evaluate for placement of a spinal cord stimulator trial.